Mathematisches Institut

Emeriti

Prof. em. Dr. Jürg Schmid

Im Ruhestand seit September 2009

Mathematisches Institut (MAI)

E-Mail
juerg.schmid@math.unibe.ch
Postadresse
Universität Bern
Mathematisches Institut (MAI)
Sidlerstrasse 5
3012 Bern
Schweiz
Sprechstunde
bitte Termin per e-Mail vereinbaren
  • Ordered sets               
  • Lattices                 
  • Universal algebra
  • Model theory              

Under Review/Revision 

  • Sonographic vascular umbilical coiling index in early gestation in normal fetuses and fetuses with aneuplody (with L. Raio, F. Ghezzi, E. Di Naro, M. Franchi, A. Cromi, P. Duerig).

 

Papers  

  • An Algebraic Theory of Information: An Introduction and Survey (with J. Kohlas), Information 2014(5), 219 - 254   
  • informatik@gymnasium (with J. Kohlas and C. A. Zehnder, eds.), NZZ Libro, NZZ Verlag, Zürich 2013   
  • The class of algebraically closed p-semilattices is finitely axiomatizable (with J. Adler and R. Rupp), Algebra Universalis 70 (2013), 287 - 308
  • Lee classes for pseudocomplemented semilattices, revisited (with M. Spinks), Algebra Universalis 64 (2010), 397 - 402
  • Free Products of Pseudocomplemented Semilattices - Revisited (with M. E. Adams), Algebra Universalis 64 (2010), 143 - 152
  • Minimal Extensions of Bounded Distributive Lattices (with M. E. Adams), Houston J. Math. 34 (2008), 1009 - 1024
  • Pseudocomplemented semilattices are finite-to-finite relatively universal (with M. E. Adams), Algebra Universalis 58 (2008) 303–333
  • Ordering the order of a distributive lattice by itself (with M. Krebs), Journal of Logic and Algebraic Programming 76 (2008) 198–208
  • Formal Concept Analysis (with R. Missaoui, eds.), Proceedings ICFCA'06, LNCS 3874 (2006), Springer.
  • Bialgebraic Contexts for Distributive Lattices - Revisited. Proceedings ICFCA'05, LNCS 3403 (2005), Springer, 403 - 407.
  • Quasiorders and Sublattices of Distributive Lattices. ORDER 19 (2002), 11 - 34.
  • Nongenerators, genuine generators and irreducibles. Houston J. Math. 25 (1999), 405 - 416
  • On maximal sublattices of finite lattices. Discrete Math. 199 (1999), 151 - 159.  
  • Boolean layer cakes (Proc. ORDAL '96, Ottawa 1996), Theor. Comput. Sci. 217 (1999), 255 - 278.
  • Maximal sublattices and Frattini sublattices of bounded lattices (with M.E. Adams, R. Freese, J.B. Nation), J. Australian Math. Soc. 63 (1997), 110 - 127.
  • Maximal sublattices of finite distributive lattices (with M.E. Adams, Ph. Dwinger), Algebra Universalis 36 (1996), 488 - 504.
  • The countable homogeneous universal model of B2 (with D.M. Clark), Studia Logica 56 (1996), 31 - 66.
  • Maximal (semi-)lattices of fractions and injective hulls (with W. Thurnherr), Semigroup Forum 51 (1995), 105 - 115.
  • Quasivarieties of pseudocomplemented semilattices (with M.E. Adams, W. Dziobiak, M. Gould), Found. Math. 146 (1995), 295 - 312.

Dissertationen

  • Sara Fischer: Amalgamation in the varieties of quasi-Stone algebras. 2011
  • Lukas Gerber: Quantifier elimination for pseudocomplemented structures. 2011
  • Michel Krebs: Aspects of Phi: On a Functor on Posets. 2007
  • Regula Rupp: A Finite Axiomatization of Algebraically Closed p-Semilattices. 2006
  • Dominique Rifqui: Maximally Negated Semilattices. 2006
  • Dominic van der Zypen: Aspects of Priestley Duality. 2004
  • Markus Sprenger: Decidability in Combinatory Logic. 1999
  • Joël Adler: Model Theoretic Investigations of the Class of Pseudocomplemented Semilattices. 1999

Finished Master Theses

  • Marco Schaub: Äquivalente Äquivalenzen, Matrizen und Phi. 2009
  • Stefan Vogel: A closer look at Phi (a functor on POSET). 2008.
  • Matthias Wäfler: Konstruktion eines potentiell algebraisch abgeschlossenen p-Halbverbands. 2007
  • Urs Schärer: Horizontale und vertikale Reduktion von Posets. 2007
  • Sara Fischer: Between Q and Stone. 2007.
  • Lukas Gerber: Necessary Conditions for Quantifier Elimination for p-Algebras. 2007
  • Casimir von Arx: Minimal Generating Subsets of Boolean Layer Cakes. 2007
  • Stefan Schweizer: Free products versus freely generated pseudocomplemented semilattices. 2006
  • Natalie Wagner: Maximale p-Unterverbände. 2006
  • Christoph Röthlisberger: Handbuch zur AWB. 2005
  • Isabelle Senn: Minimale erzeugende Mengen von Boolean Layer Cakes. 2003
  • Pascal Kaenel: Bialgebraische Kontexte für endliche distributive Verbände. 2003
  • Roland Gast: Endomorphismen - Monoide von freien PCS: Eine Fallstudie. 2002
  • Joachim Goetz: Minimale erzeugende Mengen von Boolean Layer Cakes. 2001
  • Peter Hägi: Minimale Extensionen endlicher distributiver Verbände. 2001
  • Dominique Rifqui: Die Nicht-Dualisierbarkeit pseudokomplementierter Halbverbände. 2001
  • Regula Rupp: Interpretationen pseudokomplementierter Halbverbände. 2001
  • Peter Vogel: Kruskal-Moers-Lippert: Ein Extremalproblem für fixierte Mengensysteme. 2001
  • Brigitte Schädler: Existenz maximaler Unterverbände in distributiven Verbänden. 2000
  • Beat Wettstein: Verkantete Einbettungen von Schichtenkuchen. 2000
  • Simon Scheurer: Kleine maximale Unterverbände Boole'scher Schichtenkuchen. 1999
  • Daniel Steiner: Maximale Unterverbände endlicher distributiver Verbände. 1999
  • Luca Alberucci: Algebraisierung deduktiver Systeme und PCS-Algebren. 1998
  • Manuel Bichsel: Ketten in Verbänden. 1998
  • Stefan Gubser: Maximale Unterverbände von distributiven Verbänden. 1998
  • Caspar Bamert: Abbildungsverhalten Boole'scher Schichtenkuchen. 1997
  • Lukas Lippert: Automorphisms of Boolean Layer Cakes. 1997
  • Oliver Nellen: Eine Beschreibung der Klasse der existentiell vollständigen distributiven p-Algebren. 1997
  • Matthias Nüssli: Maximale Unterverbände von Boole'schen Schichtenkuchen. 1996